某类解析函数子类的性质与特征

刘志文, 刘名生

刘志文, 刘名生. 某类解析函数子类的性质与特征[J]. 华南师范大学学报(自然科学版), 2010, 1(3): 11-14 .
引用本文: 刘志文, 刘名生. 某类解析函数子类的性质与特征[J]. 华南师范大学学报(自然科学版), 2010, 1(3): 11-14 .
Liu Zhi-Wen, . PROPERTIES AND CHARACTERISTICS OF CERTAIN SUBCLASS OF ANALYTIC FUNCTIONS[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 11-14 .
Citation: Liu Zhi-Wen, . PROPERTIES AND CHARACTERISTICS OF CERTAIN SUBCLASS OF ANALYTIC FUNCTIONS[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 11-14 .

某类解析函数子类的性质与特征

详细信息
    通讯作者:

    刘志文

  • 中图分类号: 

    O174.51

PROPERTIES AND CHARACTERISTICS OF CERTAIN SUBCLASS OF ANALYTIC FUNCTIONS

More Information
    Corresponding author:

    Liu Zhi-Wen

  • 摘要: 引入和研究了解析函数子类~Mn(α,β) 的一些有趣性质.特别地,得到了这类函数的几个包含关系、充分条件和 Fekete-Szeg\{o}不等式等性质.
    Abstract: Some interesting properties of a subclass Mn(α,β) of analytic functions are investigated. Several inclusion relations, coefficient estimates, Fekete-Szeg\{o} inequality are proven here for this function class.
计量
  • 文章访问数:  2171
  • HTML全文浏览量:  88
  • PDF下载量:  345
  • 被引次数: 0
出版历程
  • 收稿日期:  2009-04-23
  • 修回日期:  2009-09-16
  • 刊出日期:  2010-08-24

目录

    /

    返回文章
    返回